i was put on 15 mg of adderall (adderrall) 3 times a day a little over a week ago to boost my prozac..i do not have adhd,,,i have depression and anxiety..i lower to 15 mg 2 times a day after 4 days....my problem is i can tell its doing nothing...except raise my heartrate....my dr said it would help my refractory depression,,,the firts day i took it i felt talkitive and calm but havent got that feeling back..i get headaches...someone told me the xana would cancel out the engery effects of the adddeerall im wondering if any of you might know or on similar drugs..i have searched everywhere for a answer....after teh first 3 days on adderall (adderrall) i got all scared and my anxiety went out of control and my heart rate was in the 120s it has calmed down im wondering if i should try upping it back to the origanal script...anyone else out there use xanx with adderall (adderrall)
Adderall and Xanax are an upper and a downer. And both are addictive. Sounds like a loony combination to me. I took Xanax briefly when an inhaler for emphysema caused adrenal fatigue with the anxiety and panic attacks that accompany it. I was very careful in its use, taking it only when I had symptoms. You are on a maintenance dose and will become addicted very quickly. Have you ever investigated whether you have a physical condition that might be causing the anxiety and depression? Not everything starts in your head.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.